# SDR HALA97126

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nlg
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

HNL - DURING LANDING POSSIBLE BIRD STRIKE IN VICINITY OF NOSE AREA UNDERCARRIAGE.  CHECKED CONDITION AND SECURITY OF NOSE GEAR AREA.  ALSO, CHECKED NR 1 AND NR 2 ENGINE INTAKES.  OK FOR SERVICE, NO DEFECTS NOTED.  (M)
